Some new block invariants coming from cohomology
Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque no. 181-182  (1990), p. 11-29
@incollection{AST_1990__181-182__11_0,
     author = {Bessenrodt, Christine},
     title = {Some new block invariants coming from cohomology},
     booktitle = {Repr\'esentations lin\'eaires des groupes finis - Luminy, 16-21 mai 1988},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {181-182},
     year = {1990},
     pages = {11-29},
     zbl = {0807.20011},
     mrnumber = {1051241},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__181-182__11_0}
}
Bessenrodt, Christine. Some new block invariants coming from cohomology, in Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque, no. 181-182 (1990), pp. 11-29. http://www.numdam.org/item/AST_1990__181-182__11_0/

[1] J. L. Alperin, L. Evens: Representations, resolutions, and Quillen's dimension theorem, J. Pure Appl. Algebra 22 (1981), 1-9 | Article | MR 621284 | Zbl 0469.20008

[2] G. S. Avrunin, L. L. Scott: Quillen stratification for modules, Invent. Math. 66 (1982), 277-286 | Article | MR 656624 | Zbl 0489.20042

[3] D. Benson: Modular representation theory: New trends and methods, Lecture Notes in Math. 1081, Springer 1984 | MR 765858 | Zbl 0564.20004

[4] C. Bessenrodt: Some properties of periodic modules, J. Austral. Math. Soc. (Series A) 38(1985), 408-415 | Article | MR 779203 | Zbl 0569.20006

[5] C. Bessenrodt: The isomorphism type of an abelian defect group of a block is determined by its modules, to appear in: J. London Math. Soc. | MR 989919 | Zbl 0729.20004

[6] C. Bessenrodt, W. Willems: Relations between complexity and modular invariants and consequences for p-soluble groups, J. Algebra 86 (1984), 445-456 | Article | MR 732260 | Zbl 0527.20006

[7] R. Brauer: Representations of finite groups, Lectures in Modem Mathematics, I (edited by T.L. Saaty), Wiley 1963, 135-175 | MR 178056 | Zbl 0124.26504

[8] R. Brauer: Notes on representations of finite groups, I, J. London Math. Soc. (2) 13 (1976), 162-166 | Article | MR 399240 | Zbl 0333.20008

[9] J. F. Carlson: Periodic modules with large periods, Proc. Amer. Math. Soc. 76 (1979), 209-215 | Article | MR 537075 | Zbl 0419.20011

[10] J. F. Carlson: The dimensions of periodic modules over modular group algebras, Illinois J. Math. 23 (1979), 295-306 | MR 528565 | Zbl 0388.16008

[11] J. F. Carlson: Varieties and the cohomology ring of a module, J. Algebra 85 (1983), 104-143 | Article | MR 723070 | Zbl 0526.20040

[12] J. F. Carlson: The variety of an indecomposable module is connected, Invent. math. 77 (1984), 291-299 | Article | MR 752822 | Zbl 0543.20032

[13] E. Deskins: Finite abelian groups with isomorphic group algebras, Duke Math. J. 23 (1956), 35-40 | Article | MR 77535 | Zbl 0075.23905

[14] W. Feit: The representation theory of finite groups, North-Holland 1982 | MR 661045 | Zbl 0493.20007

[15] B. Huppert: Endliche Gruppen, I, Springer 1967 | Article | MR 224703 | Zbl 0412.20002 | Zbl 0217.07201

[16] W. Kimmerle, R. Sandling: Group ring theoretic determination of certain Sylow and Hall subgroups, preprint 1988 | Zbl 0840.20006

[17] W. Kimmerle, R. Lyons and R. Sandling: Composition factors from the group ring and Artin's theorem on orders of simple groups, preprint 1988 | Zbl 0668.20009

[18] B. Külshammer: Bemerkungen über die Gruppenalgebra als symmetrische Algebra, II, J. Algebra 75 (1982), 59-69 | Article | MR 650409 | Zbl 0488.16010

[19] D. S. Passman: The group algebras of groups of order p 4 over a modular field, Michigan Math. J. 12 (1965), 405-415 | Article | MR 185022 | Zbl 0134.26304

[20] D. S. Passman: The algebraic structure of group rings, Wiley 1977 | MR 470211 | Zbl 0368.16003

[21] D. Quillen: The spectrum of an equivariant cohomology ring: II, Annals of Math. 94 (1971), 573-602 | Article | MR 298694 | Zbl 0247.57013

[22] K. W. Roggenkamp, L. L. Scott: Isomorphisms of p-adic group rings, Ann. Math. 126 (1987), 593-647 | Article | MR 916720 | Zbl 0633.20003

[23] R. Sandling: The isomorphism problem for group rings: a survey, Orders and their applications, Proc. Oberwolfach 1984, Lect Notes in Math. 1142, Springer (1985), 256-288 | MR 812504 | Zbl 0565.20005

[24] L. L. Scott: Recent progress on the isomorphism problem, Proc. Symp. Pure Math. 47 (1987), 259-273 | Article | MR 933364 | Zbl 0657.20003

[25] S. K. Sehgal: Topics in group rings, Marcel Dekker 1978 | MR 508515 | Zbl 0411.16004

[26] A. Weiss: p-adic rigidity of p-torsion, Annals of Math. 127 (1988), 317-332 | Article | MR 932300 | Zbl 0647.20007